# SDR UPS97822231

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SHEAR TIE FORMER CRACKED AT FS 1620, BETWEEN LONGERONS 30R AND 31R.  INSTALLED REPAIR ANGLE TO SHEAR TIE FORMER PER SRM 53-2-0 FIG 2B.
